Duality Theory in Locally convex spaces[MatSciRep:53]

DSpace/Manakin Repository

Duality Theory in Locally convex spaces[MatSciRep:53]

Show simple item record

dc.contributor.author Krishnamurthy, V.
dc.date.accessioned 2010-03-19T10:39:00Z
dc.date.available 2010-03-19T10:39:00Z
dc.date.issued 2010-03-19T10:39:00Z
dc.date.submitted 1963
dc.identifier.uri http://hdl.handle.net/123456789/173
dc.description.abstract Prof. V. Krishnamurthy, a Visiting Lecturer of the Institute, from BITS Pilani. en_US
dc.description.tableofcontents Chapter I : Preliminaries; Proposition(s);Chapter II: Basic Theorems of duality theory; Proposition; Alaoglu Bourbaki theorem 2.5; Proposition; Banach Mackey Theorem 2.14; Theorem2.15; Proposition 2.16. Chapter III: Topologies on E; Table I; Table II. Chapter IV Conjugate locally convex spaces; Dixmier's results; Theorem(s).Luxemberg's theorem 4.2; Theorem(s). References. en_US
dc.relation.isbasedon 1. G. Kothe: Topologische Lineare Raume I. Springer (1960); 2. A. Grothendieck: Espaces Vectonells Topologiques Sao Paulo (1964); 3. J. Dixmier: Sur un theorem de Banach, Duke. Math. J. 15 (1057-1071) (1948); 4. V. Krishnamurthy : Conjugate Locally convex spaces, Math.Zeit. 87, 334-344 (1965). en_US
dc.subject Duality Theory en_US
dc.subject Matscience Report 53 en_US
dc.title Duality Theory in Locally convex spaces[MatSciRep:53] en_US
dc.type.institution Institute of Mathematical Sciences en_US
dc.description.pages 34p. en_US
dc.type.mainsub Mathematics en_US

Files in this item

Files Size Format View
MR53.pdf 11.55Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account